MathSciNet Relay Station
MathSciNet bibliographic data
MR1944764 93C20 (35B45 35L70 58J45 93B07)
Triggiani, Roberto; Yao, P. F. Carleman estimates with no lower-order terms for general Riemann wave equations. Global uniqueness and observability in one shot. Special issue dedicated to the memory of Jacques-Louis Lions. Appl. Math. Optim. 46 (2002), no. 2-3, 331–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement